# SDR DLL10960750

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140147
- Condition: Corrosion
- Location: Bs 589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUESLAGE SKIN WAS FOUND BULGING ABOVE STRINGER 36 AT STA 589.  A DYE-PENETRANT INSPECTION DETECTED A CRACK IN THE SKIN.  FURTHER INVESTIGATION REVEALED THE PRESENCE OF CORROSION BETWEEN THE FUSELAGE OUTER SKIN AND THE FWD OUTFLOW VALVE CUTOUT, FINAL DIMENSION OF 6 FWD/AFT BY 5.5 CIRCUMFERENTIALLY.  THE SKIN IS MADE FROM 0.068 THICK CLAD 2024-T3 SHEET AND THE INTERNAL DOUBLER IS MADE FROM 0.075 THICK CLAD 2024-T3 SHEET.  ACCOMPLISHED REPAIRS PER DL ERA 273477-14 REV A.
